# SDR YYFA20120703001

- Difficulty date: July 2, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,573 hours, 40,878 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

LT AC BUSS FAILED TO POWER AFTER ENGINE START,  FAILED INSTRUMENTS AND INDICATIONS ON CAPTAINS FMA, LT ENGINE PARAMETERS, AND PFD.  AC CROSS TIE NOTED BUT BUT FAILED TO RESET.  MX PERFORMED THE FOLLOWING:  RESET AC CROSS TIE RELAY IAW AMM 71-00-00, CW AC CROSS TIE CHECK AND GENERATOR LOAD CHECKS IAW AMM 24-20-06, OPS CHECKED NORMAL.
